# SDR WVER835K060720151

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N100QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9480
- Aircraft time: 2,787 hours, 1,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: GC2140005
- Condition: Dented
- Location: Fuselage
- Part time: 2,787 hours, 1,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT NOSE FUSELAGE SKIN LOCATED BETWEEN FS 185.00 & FS 193.00, 2" BELOW STRINGER 23.  DENT IS .026"D X 2.75"L X 1.25"W.
